Sahand Communications in Mathematical Analysis (Apr 2025)

Bellman Type Inequality for Sugeno Integrals

  • Bayaz Daraby,
  • Ramin Mosalman

DOI
https://doi.org/10.22130/scma.2025.2039070.1856
Journal volume & issue
Vol. 22, no. 2
pp. 291 – 306

Abstract

Read online

In this paper, we prove Bellman type inequality for Sugeno integral and generalize it for pseudo-integrals. Furthermore, we generalize the Bellman's inequality in abstract spaces. The strengthened version of this inequality is demonstrated in pseudo-integrals and abstract spaces. Also, we illustrate theorems with some examples.

Keywords